Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Minimum Degree of Substitutions of Highest Degree in a Group

G. A. Miller
Proceedings of the National Academy of Sciences of the United States of America
Vol. 24, No. 5 (May 15, 1938), pp. 202-204
Stable URL: http://www.jstor.org/stable/87198
Page Count: 3

You can always find the topics here!

Topics: Mathematical transitivity, Barium, Stearates
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Minimum Degree of Substitutions of Highest Degree in a Group
Preview not available

Page Thumbnails

  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204